# SDR DXTA2023070790380

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,754 hours, 2,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CBS28I
- Part serial: 005781
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

LIGHTS TESTED NORMAL FIRST FLIGHT OF DAY YESTERDAY & TODAY. WHILE IN MDW, ANOTHER LATITUDE CAPTAIN ASKED TO CHECK EMER LIGHTS TO COMPARE BRIGHTNESS,  TURNED OUR EMER LIGHTS SWITCH ON AND NOTHING ILLUMINATED.  CONTACTED MX AND ASKED TO ATTEMPT W2 POWER DOWN, WHICH I DID, AND AGAIN NO ILLUMINATION OF ANY LIGHTS.  REMOVED INOP BATTERY CHARGER AND  INSTALLED A NEW BATTERY CHARGER IAW MM 33-50-06. OPS CHECK GOOD NO DEFECTS NOTED.
